Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 5, 2008, 6:51 PM CST for Carroll County, Missouri. It took effect at Feb 6, 2008, 8:10 AM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2008, 6:51 PM CST (00:51 UTC)
- In effect from
- Feb 6, 2008, 8:10 AM CST
- Expired
- Feb 6, 2008, 12:55 PM CST
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7). The gauge peaked at 15.28 ft at Feb 6, 2008, 4:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 060051
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CST TUE FEB 05 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...COOPER...
SALINE
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC053-195-070051-
/O.NEW.KEAX.FL.W.0006.080206T0530Z-080209T2315Z/
/BLVM7.1.ER.080206T0530Z.080207T1200Z.080208T2315Z.NO/
651 PM CST TUE FEB 05 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:45 PM TUESDAY THE STAGE WAS 21.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 26.0 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 21.7 TUE 6 PM 26.0 WEDNESDAY EVENING
$$
MOC033-070050-
/O.NEW.KEAX.FL.W.0007.080206T1410Z-080208T0218Z/
/CAXM7.1.ER.080206T1410Z.080206T1800Z.080207T0218Z.NO/
651 PM CST TUE FEB 05 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE WAKENDA CREEK AT CARROLLTON.
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:35 PM TUESDAY THE STAGE WAS 16.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 20.7 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 16.8 TUE 7 PM 20.7 EARLY WEDNESDAY
AFTERNOON
$$2 follow-up statements
000
WGUS83 KEAX 060453
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1053 PM CST TUE FEB 05 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BIG CREEK AT BLAIRSTOWN
BLACKWATER RIVER AT VALLEY CITY
MONITEAU CREEK NEAR FAYETTE
SOUTH GRAND RIVER AT URICH
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...HENRY...HOWARD...JOHNSON...PETTIS
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC037-083-101-070453-
/O.CON.KEAX.FL.W.0003.000000T0000Z-080208T0658Z/
/BLRM7.2.ER.080205T2336Z.080206T1200Z.080207T0658Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM TUESDAY THE STAGE WAS 22.8 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* AT 23.0 FEET...THE WEST APPROACH TO THE N HIGHWAY BRIDGE...0.2
MILES WEST OF BLAIRSTOWN...FLOODS. IN ADDITION...B HIGHWAY NEAR BIG
CREEK...SEVERAL MILES NORTHWEST OF BLAIRSTOWN...FLOODS.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 22.8 TUE 10 PM 23.5 WEDNESDAY MORNING
$$
MOC101-159-070452-
/O.CON.KEAX.FL.W.0005.000000T0000Z-080208T0212Z/
/VLYM7.2.ER.080205T2325Z.080206T1200Z.080207T0212Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM TUESDAY THE STAGE WAS 25.6 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23
NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 25.6 TUE 11 PM 27.2 WEDNESDAY MORNING
$$
MOC053-195-070452-
/O.EXT.KEAX.FL.W.0006.080206T0449Z-080209T2315Z/
/BLVM7.1.ER.080206T0215Z.080207T1200Z.080208T2315Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 PM TUESDAY THE STAGE WAS 24.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.7 TUE 10 PM 26.0 THURSDAY MORNING
$$
MOC089-070452-
/O.CON.KEAX.FL.W.0008.000000T0000Z-080207T0600Z/
/FYTM7.1.ER.080206T0340Z.080206T0430Z.080206T0600Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE MONITEAU CREEK NEAR FAYETTE
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:30 PM TUESDAY THE STAGE WAS 16.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
* AT 16.0 FEET...LOW-LYING FIELDS ALONG MONITEAU CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
MONITEAU CREEK
FAYETTE 16 16.1 TUE 10 PM 16.0 EARLY WED MORNING
$$
MOC013-037-083-070452-
/O.CON.KEAX.FL.W.0004.080206T0515Z-080208T1912Z/
/URHM7.2.ER.080206T0515Z.080206T1800Z.080207T1912Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 PM TUESDAY THE STAGE WAS 14.9 FEET
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 27.0 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON.
* AT 24.0 FEET...LOW-LYING PASTURE...CROPLAND...AND SECONDARY ROADS
WITHIN 0.5 TO 1.5 MILES OF THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 14.9 TUE 04 PM 27.0 EARLY WED AFTERNOON
$$
MOC033-070452-
/O.CON.KEAX.FL.W.0007.080206T1410Z-080208T0218Z/
/CAXM7.1.ER.080206T1410Z.080206T1800Z.080207T0218Z.NO/
1053 PM CST TUE FEB 05 2008
THE FLOOD WARNING CONTINUES FOR
THE WAKENDA CREEK AT CARROLLTON
* FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:00 PM TUESDAY THE STAGE WAS 14.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
TO RISE TO NEAR 20.7 FEET BY EARLY WEDNESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 20.0 FEET...FLOODING OF LOW-LYING UNDEVELOPED AREAS ALONG THE
CREEK BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 14.6 TUE 10 PM 20.7 EARLY WEDNESDAY
AFTERNOON
$$000
WGUS83 KEAX 061855
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 PM CST WED FEB 06 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
WAKENDA CREEK AT CARROLLTON
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL
MOC033-061925-
/O.CAN.KEAX.FL.W.0007.000000T0000Z-080208T0218Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1255 PM CST WED FEB 06 2008
THE FLOOD WARNING IS CANCELLED FOR
THE WAKENDA CREEK AT CARROLLTON
* AT 12:51 PM WEDNESDAY THE STAGE WAS 18.5 FEET
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.4 FEET. THE
RIVER WILL CONTINUE TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
WAKENDA CREEK
CARROLLTON 20 18.5 WED 01 PM 16.2 THIS EVENING
$$
SAWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 5, 5:48 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Feb 5, 5:48 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CST TUE FEB 5 2008
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
/445 PM CST TUE FEB 5 2008/
MAJOR WINTER STORM WILL IMPACT PORTIONS OF THE CWA TNGT AND WEDNESDAY
MORNING WITH THE EXACT TRACK OF THE UPPER LEVEL STORM SYSTEM HAVING A
MAJOR IMPACT ON SNOW AMOUNTS. MODELS CONTINUE TO SHIFT THE TRACK OF
THE STORM SYSTEM BY 50 TO 75 MILES WITH THE 12Z NAM AND CANADIAN
TRACKING THE UPPER LOW ACROSS THE METRO TO IRK WITH THE ECMWF AND GFS
ABOUT 50 MILES FURTHER TO THE SOUTH. LATEST 18Z NAM HAS SHIFTED TO A
MUCH FURTHER TRACK TO SOUTH WITH THE 18Z GFS SLIGHTLY TO THE NORTH.
18Z NAM RUNS ARE FREQUENTLY CHAOTIC AT TIMES AND DIFFICULT TO TRUST.
REGARDLESS...DO NOT RULE OUT THIS SCENARIO AS THE LATEST RUC SUGGEST
THAT THIS TRACK IS POSSIBLE. AT THE PRESENT TIME...WILL COMPROMISE
WITH A TRACK JUST SOUTH OF THE METRO ENE TO NR MACON.
THEREFORE...HAVE RAISED SNOW AMOUNTS ALONG AND JUST SOUTH OF THE
I-70 CORRIDOR.
NAM CONTINUES TO BE MUCH MORE BULLISH THAN THE GFS WITH ITS VERTICAL
MOTION FIELDS. GIVEN THE STRONG BAROCLINICITY PRESENT AND STG
SHORTWAVE NOW PRESENT NR SPS TX...WILL HEDGE TOWARD THE STRONGER NAM.
ONLY FLY IN THE OINTMENT IS THE STRONG CONVECTION TO THE
SOUTHEAST...WHICH COULD DISTURB THE FLOW OF HIGH THETAE AIR INTO THE
UPPER TROUGH.
MODELS ONLY HINT AT A WEAK TROWAL AS THE SYSTEM DOES NOT REACH
MATURITY AS IT PROGRESS THROUGH MISSOURI. HOWEVER...CROSS SECTIONS
THROUGH NORTHERN MISSOURI DEPICT PERIODS OF CONVECTIVE INSTABILITY IN
THE H8 TO H7 LAYER WITH NEGATIVE EPV IN THE REGION OF MDT TO STRONG
FRONTOGENETICAL FORCING. THIS IS ALSO COLLOCATED WITH THE FAVOR
DENDRITIC GROWTH AREAS. GIVEN THE LOW STATIC STABILITY ABOVE THE
FRONTAL INVERSION AND MIXING RATIOS OF 3 TO 4.5 G/KG...GENERATION OF
PERIODS OF HEAVY SNOWFALL SHOULD BE REALIZED...ESPECIALLY IF
CONVECTION AND CSI BANDED SNOWS DEVELOP.
AT THE PRESENT TIME...BANDS OF LIGHT SNOW WERE BEGINNING TO DEVELOP
ACROSS NWRN MO WITH PRECIPITATION INCREASING IN SOUTH CENTRAL KANSAS
AND OKLAHOMA...IN ADVANCE OF THE STG SHORTWAVE. FCST SOUNDINGS
SUGGEST THAT THE THERMODYNAMIC PROFILE WILL PERMIT THE DEVELOPMENT OF
FREEZING RAIN...SLEET AND SNOW FROM THE KANSAS CITY TO BETHANY
CORRIDOR BY 03Z WITH A RAPID TRANSITION TO SNOW AFTER 03Z. THE
TRANSITION TO LIQUID TO FREEZING AND FROZEN SHOULD OCCUR BY AROUND
MIDNIGHT FOR THE SERN CWA. THE PERIOD OF FREEZING RAIN IS EXPECTED TO
BE BRIEF WITH LESS THAN ONE TENTH OF AN INCH OF ICE ACCUMULATION.
THE SYSTEM CONTINUES TO BE A LITTLE SLOWER WITH EACH MODEL RUN. MAY
HAVE TO ADJUST ACCUMULATIONS AND EXPIRATION TIME OF ADVISORIES IF
THIS TREND CONTINUES.
DUE TO THE POTENTIAL OF SNOW COVER...HAVE GENERALLY GONE BELOW TEMP
GUIDANCE. NEXT IN THE SERIES OF SHORTWAVES MAY PRODUCE PATCHES OF
LIGHT SNOW OR FLURRIES ON THURSDAY.
DB
IN THE MEDIUM RANGE PORTIONS OF THE FORECAST...SOME SIGNIFICANT
CHANGES MADE TO TEMPERATURES AND DEW POINTS FOR THE WEEKEND.
GUIDANCE IS IN DECENT AGREEMENT IN BREAKING OFF A LARGE CHUNK OF
ARCTIC AIR AND SENDING IT SOUTHWARD INTO THE CENTRAL UNITED STATES
FRIDAY NIGHT. CURRENT PROGS WOULD SEND A SFC COLD FRONT THROUGH THE
REGION EARLY SATURDAY MORNING...WITH HIGH TEMPERATURES LIKELY
OCCURRING NEAR 12Z. WHILE THE BIGGEST BRUNT OF THE COLD AIR WILL
REMAIN ACROSS THE GREAT LAKES...THIS MORNINGS FORECAST IS CALLING
FOR NEARLY A 20 DEGREE DROP BOTH SATURDAY AND SUNDAY FROM THOSE
TEMPERATURE PREVIOUSLY FORECAST. HOWEVER...THIS TIME OF YEAR IT
BECOMES VERY DIFFICULT FOR COLD AIR TO REMAIN TRAPPED THIS FAR
SOUTH. BY MONDAY...LONG WAVE H50 RIDGE WILL PUSH EASTWARD...PUSHING
COLDEST AIR INTO THE NE CONUS AND MODIFYING OUR TEMPERATURES BACK TO
NORMAL OR ABOVE NORMAL AMOUNTS.
AS FAR AS PRECIPITATION IS CONCERNED...FAIRLY BENIGN WEATHER WILL
PREVAIL THROUGH THE MEDIUM RANGE. OPERATIONAL GFS IS INDICATING
ANOTHER SW DISTURBANCE HEADING TOWARD THE REGION BY TUESDAY.
HOWEVER LITTLE AGREEMENT CAN BE SEEN IN THE ECMWF OR GFS WITH
LONGWAVE FEATURES. FOR NOW WILL KEEP SLIGHT CHC POPS...AND CONTINUE
TO MONITOR FOR BETTER RESOLUTION IN THE NEAR FUTURE.
DUX
&&
.AVIATION...
FOR THE 00Z TAFS...INITIAL PRECIPITATION WITH MAIN UPPER LOW WILL
CONTINUE TO DEVELOP TO THE WEST OF THE TAF SITES EARLY THIS EVENING
WITH HEAVIER BANDS OF PRECIPITATION NOT EXPECTED TO BE SPREADING
INTO THE REGION UNTIL BETWEEN 02Z TO 04Z. FORECAST SOUNDINGS SHOW
INITIALLY A MIX BAG OF PRECIPITATION UNTIL ENOUGH COOLING AND
SATURATION CAN TAKE PLACE...SO A PERIOD OF FREEZING RAIN OR FREEZING
DRIZZLE OR SLEET WILL BE POSSIBLE...ESPECIALLY AT THE KANSAS CITY
TAF SITES. OVERNIGHT...SOUNDINGS SHOWING A PROLONGED PERIOD OF
HEAVIER SNOW. AT THIS TIME WILL GO WITH A PREVAILING HALF MILE VSBY
BUT WOULD NOT BE SURPRISED TO SEE SOME HEAVIER CONVECTIVE BANDS SET
UP THAT COULD REDUCE VSBYS TO A QUARTER MILE AT TIMES. WILL WAIT TO
SEE IF THIS STARTS TO DEVELOP BEFORE INTRODUCING INTO THE TAFS.
OVERALL...STILL PREFERRING THE SLIGHTLY MORE NORTHERLY TRACK OF THE
18Z GFS RATHER THAN THE JUMP SOUTH THE 18Z NAM MADE. EITHER WAY A 6
TO 8 HOUR PERIOD OF HEAVIER SNOW WITH SIGNIFICANT ACCUMULATIONS AT
THE AIRPORTS IS EXPECTED.
PC
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL NOON WEDNESDAY FOR MOZ001-MOZ002-
MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-
MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
MOZ023-MOZ024-MOZ028-MOZ029.
WINTER WEATHER ADVISORY UNTIL NOON WEDNESDAY FOR MOZ025-MOZ030-
MOZ031-MOZ032-MOZ037-MOZ038-MOZ039-MOZ043-MOZ044.
KS...WINTER STORM WARNING UNTIL NOON WEDNESDAY FOR KSZ025-KSZ102-
KSZ103-KSZ104.
WINTER WEATHER ADVISORY UNTIL NOON WEDNESDAY FOR KSZ057-KSZ060-
KSZ105.Hazardous weather outlook, Feb 5, 1:00 PM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CST TUE FEB 5 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-061200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CST TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...MAJOR WINTER STORM TO IMPACT NORTHERN MISSOURI AND NORTHEAST KANSAS TODAY AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT. THE THUNDERSTORMS HAVE ENDED EARLY THIS AFTERNOON WITH RAIN GENERALLY EAST OF INTERSTATE 35. PATCHES OF RAIN...FREEZING RAIN...SLEET AND SNOW WERE NOTED ELSEWHERE. FOR THE REMAINDER OF THE AFTERNOON...ONLY MINOR AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE EXPECTED OVER NORTHWEST MISSOURI. THE FREEZING LINE...CURRENTLY STRETCHING FROM MARYVILLE TO KIRKSVILLE...WILL SPREAD SOUTHEAST TO A KANSAS CITY TO MACON LINE BETWEEN 5 AND 7 PM. AS THE EVENING PROGRESS...PRECIPITATION INTENSITIES WILL RAPIDLY INCREASE WITH TEMPERATURES SLOWLY COOLING. THE TRANSITION TO ALL SNOW WILL OCCUR FROM KANSAS CITY TO TRENTON BETWEEN 6 AND 9 PM. THE TRANSITION TO SNOW WILL PROGRESS SOUTHEAST THROUGH THE NIGHT...REACHING THE CLINTON...SEDALIA AND MOBERLY AREAS SHORTLY AFTER MIDNIGHT. BEFORE THE TRANSITION TO SNOW OCCURS...A TENTH OF AN INCH OF ICE CAN BE EXPECTED...FOR ALL AREAS EXCEPT EXTREME NORTHWEST MISSOURI. CONDITIONS ARE FAVORABLE FOR A SWATH OF HEAVY SNOW TO OVERSPREAD AREAS FROM NORTHEAST KANSAS...NORTHERN MISSOURI AND SOUTHERN IOWA. SIGNIFICANT ACCUMULATIONS OF 6 TO 10 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE LIKELY MAINLY FROM THE NORTHERN SIDE OF THE KANSAS CITY METRO AREA NORTHEAST TO KIRKSVILLE. GUSTY NORTH WINDS WILL ALSO LEAD TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW. AMOUNTS WILL TAPER OFF ALONG AND JUST SOUTH OF THE MISSOURI RIVER...WHERE 2 TO 5 INCHES OF SNOW AND SLEET ARE POSSIBLE. LESSER AMOUNTS ARE EXPECTED TO THE SOUTH. PLEASE REFER TO THE POSTED WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL END FROM WEST TO EAST ON WEDNESDAY WITH AN INCH OF ADDITIONAL ACCUMULATION POSSIBLE. THERE IS ANOTHER THREAT OF LIGHT SNOW ACROSS NORTHERN MISSOURI ON THURSDAY. LITTLE IF ANY ACCUMULATIONS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER REPORTS OF FREEZING RAIN...SLEET AND SNOWFALL ARE GREATLY APPRECIATED. DB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:51 PM CST | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Feb 5, 7:56 PM CST | Areal Flood Advisory | EAX | Howard | 6 hr |
| Feb 5, 8:30 PM CST | Areal Flood Advisory | EAX | Lafayette, Saline | 6 hr |
| Feb 5, 8:49 PM CST | River Flood Warning | EAX | Howard | 7 hr |
| Feb 6, 12:32 AM CST | River Flood Warning | EAX | Cooper | 14 hr |
| Feb 6, 12:06 PM CST | Blowing Snow Advisory | EAX | Adair, Andrew, Buchanan, Clinton, Daviess, DeKalb and 11 more | 6 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.